# SDR GNMA20120704

- Difficulty date: July 4, 2012
- Submitted: July 5, 2012
- Operation: General aviation
- Aircraft: N8840K
- Make and model: Cessna 414A
- Aircraft serial: 414A0236
- Aircraft time: 13,163 hours, 6,582 cycles
- Engine: Cont TSIO520C
- Engine time: 7,221 hours, 3,610 cycles
- Propeller: Hartzl HCA3VF2
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: TSIO520NB
- Part serial: 519804
- Condition: Power Loss
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LOW RT ENGINE MANIFOLD PRESSURE AND LOW RPM ON GROUND RUN UP WHEN LEAVING TO RETURN TO HOME BASE.  ENGINE RESPONSE AT DIFFERENT SETTINGS MADE NO CHANGE ON PERFORMANCE OF RT ENGINE.  ACFT WAS GROUNDED. OPEN
